EconPapers    
Economics at your fingertips  
 

Distributions escaping to infinity and the limiting power of the Cliff-Ord test for autocorrelation

Kairat Mynbaev ()

MPRA Paper from University Library of Munich, Germany

Abstract: We consider a family of proper random variables which converges to an improper random variable. The limit in distribution is found and applied to obtain a closed-form expression for the limiting power of the Cliff-Ord test for autocorrelation. The applications include the theory of characteristic functions of proper random variables, the theory of almost periodic functions, and the test for spatial correlation in a linear regression model.

Keywords: improper random variable; Cliff-Ord test; autocorrelation; spatial correlation; characteristic function; almost periodic functions (search for similar items in EconPapers)
JEL-codes: C12 C31 (search for similar items in EconPapers)
Date: 2011-01-01, Revised 2012-09-18
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (3) Track citations by RSS feed

Published in ISRN Probability and Statistics Article ID 926164.2012(2012): pp. 1-39

Downloads: (external link)
https://mpra.ub.uni-muenchen.de/44402/1/MPRA_paper_44402.pdf original version (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:pra:mprapa:44402

Access Statistics for this paper

More papers in MPRA Paper from University Library of Munich, Germany Ludwigstraße 33, D-80539 Munich, Germany. Contact information at EDIRC.
Bibliographic data for series maintained by Joachim Winter ().

 
Page updated 2020-10-23
Handle: RePEc:pra:mprapa:44402